Title: Fixed Point Results for φ − (γ, η, n, m)−Contractions with Applications to Nonlinear Integral Equations
Author(s): Hasanen A. Hammad, Manuel De la Sen
Pages: 448-463
Cite as:
Hasanen A. Hammad, Manuel De la Sen, Fixed Point Results for φ − (γ, η, n, m)−Contractions with Applications to Nonlinear Integral Equations, Int. J. Anal. Appl., 17 (3) (2019), 448-463.


The aim of this paper is to introduce a new class of pair of contraction mappings, called φ − (γ, η, n, m)-contraction pairs, and obtain common fixed point theorems for a pair of mappings in this class, satisfying a weakly compatible condition. As an application, we use mappings of this class to find the existence of solutions for nonlinear integral equations on the space of continuous functions and in some of its subspaces. Moreover, some examples are given here to illustrate the applicability of these results.

Full Text: PDF



  1. M. Berzig, S. Chandok and M. S. Khan, Generalized Krasnoselskii fixed point theorem involving auxiliary functions in bimetric spaces and application to two-point boundary value problem, Appl. Math. Comput., 248 (2014), 323–327. Google Scholar

  2. D. Gopal, M. Abbas and C. Vetro, Some new fixed point theorems in Menger PM-spaces with application to Volterra type integral equation, Appl. Math. Comput., 232 (2014), 955–967. Google Scholar

  3. Z. Liu, X. Li, S. Minkan and S.Y. Cho, Fixed point theorems for mappings satisfying contractive condition of integral type and applications, Fixed Point Theory and Appl., 2011 (2011), Art. ID 64. Google Scholar

  4. H. K. Pathak, M.S. Khan and R. Tiwari, A common fixed point theorem and its application to nonlinear integral equations, Comput. Math. Appl., 53 (2007), 961–971. Google Scholar

  5. S. Radenovi´c, T. Doˇsenovi´c, T. A. Lampert and Z. Golubov´ı´c, A note on some recent fixed point results for cyclic contractions in b-metric spaces and an application to integral equations, Appl. Math. Comput., 273 (2016), 155–164. Google Scholar

  6. N. Shahzad, O. Valero and M.A. Alghamdi, A fixed point theorem in partial quasi-metric spaces and an application to software engineering, Appl. Math. and Comput., 268 (2015), 1292–1301. Google Scholar

  7. N. Hussain and M. A. Taoudi, Krasnoselskii-type fixed point theorems with applications to Volterra integral equations, Fixed Point Theory Appl., 2013 (2013), Art. ID 196. Google Scholar

  8. G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci., 9(4) (1986), 771–779. Google Scholar

  9. R. P. Pant, Discontinuity and fixed points, J. Math. Anal. Appl., 240 (1999), 284–289. Google Scholar

  10. M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strictly contractive conditions, J. Math. Anal. Appl., 270 (2002), 181–188. Google Scholar

  11. W. Sintunavarat and P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math., 2011 (2011), Art. ID 637958. Google Scholar

  12. G. Jungck, Common fixed point for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci., 4(2) (1986), 199–215. Google Scholar

  13. G. U. R. Babu and P. D. Sailaja, A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces, Thai J. Math., 9(1) (2011), 1–10. Google Scholar

  14. L. Nikolova and S. Varoˇsanec, Properties of some functionals associated with h-concave and quasilinear functions with applications to inequalities, J. Inequal. Appl. 2014 (2014), Art. ID 30. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.